Side effects from medication
I’ve been on Escitalopram 5mg for quite a few months now and although my GP has previously suggested increasing the dose I’ve always been to nervous to actually do it, I get really worried that it’s going to make me ill and stuff. I’ve been feeling a lot worse lately and in my recent appointment he recommended increasing the dose again, I’m still really nervous to, but I want to do something, because I can’t keep on feeling this awful.
When I first went of the medication for the first couple of days I felt a bit nauseous but that was pretty much it, but as I have exams soon I’m scared that if I increase it now that it’ll make me feel like that again, over my exams. I’m like the most indecisive person in the world and I’m really stuck on what I should do as if I take it I risk feeling ill but if I don’t take it I still feel awful. I know most people start on 10mg so it shouldn’t be that bad, but I’m still scared to do it lol
Today is a great day for a great day.